Alert archive / North Carolina / Small Craft Advisories in 2014

Small Craft Advisory 49, NWS Wilmington, NC

September 26, 2014

NWS Wilmington, NC issued this small craft advisory at Sep 26, 2014, 3:09 PM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Sep 26, 2014, 3:09 PM EDT (19:09 UTC)
Expired
Sep 27, 2014, 8:00 PM EDT
In force
29 hr
Issued by
NWS Wilmington, NC

The text

As transmitted, in the capitals the NWS used until 2016.

277 
WHUS72 KILM 261909
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
309 PM EDT FRI SEP 26 2014

AMZ250-252-270400-
/O.NEW.KILM.SC.Y.0049.140926T1909Z-140927T1600Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
309 PM EDT FRI SEP 26 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT SATURDAY.

* WINDS...NORTHEAST 15 TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

17
5 follow-up statements
832 
WHUS72 KILM 270136
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
936 PM EDT FRI SEP 26 2014

AMZ250-252-271000-
/O.CON.KILM.SC.Y.0049.000000T0000Z-140927T1600Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
936 PM EDT FRI SEP 26 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
SATURDAY...

* WINDS...NORTHEAST 15 TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
RJD
510 
WHUS72 KILM 270931
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
531 AM EDT SAT SEP 27 2014

AMZ250-252-271600-
/O.EXT.KILM.SC.Y.0049.000000T0000Z-140927T2200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
531 AM EDT SAT SEP 27 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTHEAST 15 TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
668 
WHUS72 KILM 271536
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1136 AM EDT SAT SEP 27 2014

AMZ250-252-272200-
/O.CON.KILM.SC.Y.0049.000000T0000Z-140927T2200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
1136 AM EDT SAT SEP 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTHEAST 15 TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

17
505 
WHUS72 KILM 271859
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
259 PM EDT SAT SEP 27 2014

AMZ250-252-280000-
/O.EXT.KILM.SC.Y.0049.000000T0000Z-140928T0000Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
259 PM EDT SAT SEP 27 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTHEAST 15 TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
783 
WHUS72 KILM 280019
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
819 PM EDT SAT SEP 27 2014


AMZ250-252-280130-
/O.EXP.KILM.SC.Y.0049.000000T0000Z-140928T0000Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
819 PM EDT SAT SEP 27 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

NE WINDS AND SIGNIFICANT SEAS HAVE DROPPED TO 15 TO 20 KT AND 3
TO 5 FT RESPECTIVELY. 

AS A RESULT...THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. 

$$
11

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Sep 26, 2:55 PM EDT, 14 minutes earlier.

Area forecast discussion, Sep 26, 2:55 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
255 PM EDT FRI SEP 26 2014

.SYNOPSIS...
AN WEAK WAVE OF LOW PRESSURE WILL MOVE ALONG A COASTAL TROUGH
JUST OFFSHORE TODAY...CONTINUING COOL AND UNSETTLED CONDITIONS.
HIGH PRESSURE BUILDING IN FROM THE NORTH WILL BRING A DRYING TREND
THROUGH THE WEEKEND. A WET FORECAST IS SHAPING UP FOR EARLY NEXT
WEEK AS A COLD FRONT WITH GULF MOISTURE MOVES SLOWLY THROUGH MONDAY
THROUGH TUESDAY. SEASONABLE WEATHER AND DRYING IS EXPECTED MID TO
LATE WEEK AS MILD HIGH PRESSURE PASSES ACROSS THE REGION.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 3 PM FRIDAY...COMPLEX SATELLITE PICTURE ACROSS THE NATION
TODAY VISIBLE ON WV IMAGERY. 3 DISTINCT UPPER LOWS...1 EXITING NEW
ENGLAND...A SECOND OVER THE BIG-BEND REGION OF TEXAS...AND A 3RD
RETROGRADING OVER THE MISSOURI VLY...ARE ALL MOVING IN DIFFERENT
DIRECTIONS DUE TO A BLOSSOMING UPPER RIDGE. THIS RIDGE WILL BALLOON
ACROSS CENTRAL CANADA BEFORE DIVING INTO THE SOUTHEAST TONIGHT. AT
THE SURFACE...THE SEEMINGLY EVER-PRESENT COASTAL TROUGH REMAINS
ABOUT 50 MILES OFF THE CAPE FEAR COAST AS A WEDGE OF HIGH PRESSURE
CONTINUES TO ARC INTO THE CAROLINAS. ADDITIONALLY...AN AREA OF LOW
PRESSURE IS DEVELOPING ALONG THE OFFSHORE BOUNDARY AS NOTED BY A
WEAK BAROCLINIC LEAF ON WV IMAGERY.

WITH SUCH A COMPLEX AND SLOW-MOVING PATTERN IN PLACE...IT IS NOT
SURPRISING HOW LONG THIS WINTER-LIKE WEDGE HAS HELD ACROSS THIS
AREA...AND TODAY IS NO DIFFERENT. AS THE LARGE UPPER RIDGE MOVES
SOUTHEAST...IT WILL INITIALLY REINFORCE THE WEDGE AT THE SURFACE
THANKS TO SOME CONFLUENCE ALOFT. HOWEVER...BUT LATE TONIGHT THE
RIDGE AXIS WILL MOVE NEARLY OVERHEAD...WEAKENING THE OVERALL
GRADIENT AS THE COASTAL TROUGH BEGINS TO ERODE...FINALLY. THIS
SUGGESTS THAT...WHILE CONDITIONS WILL BEGIN TO IMPROVE...IT WILL
REMAIN AN UNSETTLED AND CLOUDY EVENING/NIGHT.

WEAK ISENTROPIC LIFT BETWEEN 300K AND 310K IS DRIVING SHOWERS
OFFSHORE...WHILE THE REINFORCEMENT OF THE WEDGE IS SQUEEZING OUT
LOW-LEVEL MOISTURE IN THE FORM OF DRIZZLE OVER THE LAND AREA. THE
AFOREMENTIONED RIDGE ALOFT WILL HELP DRY THE COLUMN FROM THE TOP
DOWN...AND BY THIS EVENING THE 310K SURFACE WILL BE NO LONGER
SATURATED...WITH FURTHER DRYING OCCURRING INTO SATURDAY MORNING.
THIS WILL LIMIT OVERALL SHOWER/DRIZZLE POTENTIAL...BUT RESIDUAL
LOW-LEVEL MOISTURE WILL ENABLE PATCHY DRIZZLE TO BE POSSIBLE THROUGH
THE NIGHT...ESPECIALLY NEAR THE COAST...BUT IN A WEAKENING AND
SPATIALLY DECREASING STATE. LOW-LEVEL STRATUS MAY ONCE AGAIN DEVELOP
TONIGHT...BUT NOT TO THE SAME EXTENT AS THE PREVIOUS FEW NIGHTS
THANKS TO THE DRYING ALOFT. FOG SHOULD BE ONLY OF MINIMAL CONCERN
THANKS TO INCREASING WINDS BETWEEN THE STRENGTHENING SURFACE HIGH
AND THE LOW PRESSURE OFFSHORE.

LAV NUMBERS HAVE PERFORMED BEST AS OF LATE...AND TONIGHTS LAV IS
BASICALLY A COMPROMISE OF THE MET/MAV ACROSS THE AREA...AND IS USED
HEAVILY FOR TONIGHTS MINS. EVEN WITH THE CLOUD COVER EXPECTED TO
CONTINUE...MINS WILL DROP INTO THE LOW 60S AWAY FROM THE IMMEDIATE
COAST ON PERSISTENT COOL NE WINDS...WITH MID 60S AT THE BEACHES
THANKS TO OCEAN TEMPERATURES STILL WELL INTO THE 70S.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 3 PM FRIDAY...A GRADUAL DRYING TREND OVER THE WEEKEND MEANS
THAT WE MAY ACTUALLY SEE SOME SUNSHINE...ESPECIALLY ON SUNDAY WHEN
MOISTURE AT ALL LEVELS GETS MOSTLY SCOURED OUT. GUIDANCE IS NOT
100 PERCENT ON THIS...WITH THE NAM WANTING TO MAINTAIN A THICK
CIRRUS DECK ON SUNDAY. ALSO...A SUNNY START TO THE DAY MAY BECOME
MOSTLY OBSCURED BY SCU DEVELOPMENT IF MORE LOWER LEVEL MOISTURE
THAN EXPECTED IS PRESENT. IN ANY CASE...SUNDAY LOOKS TO BE OUR
BEST BET FOR RELIEF FROM ONGOING OVERCAST CONDITIONS. SATURDAY MAY
ALSO PRESENT US WITH SOME BREAKS IN THE OVERCAST...BUT THIS WILL
ALSO PRESENT OPPORTUNITY FOR SCU FORMATION AS LOW LEVEL MOISTURE
WILL REMAIN ABUNDANT. BEST CHANCES FOR SHOWERS ON BOTH DAYS WILL
BE CLOSEST TO THE COAST WITH SLIGHT CHANCES INDICATED.

DRIVING THIS DRYING TREND WILL BE HIGH PRESSURE TO THE
NORTH...WHICH WILL GRADUALLY HELP PUSH THE PRESENT NEARLY
STATIONARY OFFSHORE FRONT TO THE SOUTH. A WEAK OVER-RUNNING
PATTERN WILL PERSIST THOUGH SO WILL BE KEEPING IN THE SLIGHT
CHANCE FOR SHOWERS IN THROUGH THE NEAR TERM...WITH THE BEST
CHANCES NEAR THE COAST ON SATURDAY. QPF TOTALS OVER THE WEEKEND
WILL BE NIL TO MINIMAL.

COOL NORTHEAST FLOW WILL KEEP TEMPERATURES RIGHT AROUND OR JUST
BELOW NORMAL...WITH HIGHS BOTH DAYS RIGHT AROUND 80...WITH SUNDAY
BEING THE SLIGHTLY WARMER OF THE 2. OVERNIGHT LOWS WILL BE AROUND
60 SATURDAY NIGHT. INCREASING CLOUD COVER ON SUNDAY NIGHT WILL
KEEP LOWS IN THE MID 60S.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
AS OF 3 PM FRIDAY...MEDIUM RANGE GUIDANCE CONTINUES TO SHOW A
DECENT SHORTWAVE DEVELOPING ACROSS THE SOUTHEAST LATE IN THE
WEEKEND THEN MOVING ACROSS THE SOUTHEAST MONDAY AND EARLY TUESDAY.
I HAVE INCREASED POPS TO LIKELY FOR MONDAY AND INTO THE NIGHT AS
THE SYSTEM APPEARS TO BE IN NO HURRY. THE SURFACE LOW WILL BE WELL
TO THE SOUTH AND WITH WEAK HIGH PRESSURE TO THE NORTH...ISENTROPIC
LIFT WILL BE THE MAIN SOURCE OF LIFT AND WILL ADDRESS WITH
STRATIFORM RAIN VOID OF THUNDER.

THE REMAINDER OF THE PERIOD WILL FEATURE MODEST RIDGING OVER THE
OHIO VALLEY DEVELOPING WHICH WILL ALLOW SURFACE HIGH PRESSURE TO
WEDGE DOWN INTO THE CAROLINAS. ALTHOUGH THE RISK FOR RAINFALL WILL
BE SMALL...CLOUDY SKIES AND COOL TEMPERATURES...MUCH LIKE WE HAVE
SEEN THIS WEEK IS A POSSIBILITY. TEMPERATURE GUIDANCE GENERALLY
SHOWS HIGHS IN THE UPPER 70S TO NEAR 80 AND OVERNIGHT LOWS IN THE
60S.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
AS OF 18Z...THE COOL WEDGE IS STILL LOCKED INTO PLACE...AND MVFR
CIGS JUST ABOVE 1KFT WILL LIKELY PREVAIL AT ALL TERMINALS THROUGH
THE AFTN HOURS. EXPECT NORTHEAST WINDS 8-12 KT TODAY...BECOMING AOB
10 KT TONIGHT. AS HIGH PRESSURE CONTINUES TO BUILD DOWN...SOME DRIER
AIR MAY ALLOW LOWER CIGS TO SCT OUT TONIGHT...BUT CONFIDENCE IS LOW
GIVEN THE LACK OF AGREEMENT BETWEEN GFS/NAM FORECAST SOUNDINGS. WILL
SHOW MAINLY SCT MVFR STRATOCU OVERNIGHT...WITH PERHAPS MVFR/IFR CIGS
REDEVELOPING ALONG THE COAST EARLY SAT MORNING. VFR CONDITIONS MAY
FINALLY EMERGE TOWARD THE END OF THE PERIOD AS THE COASTAL TROUGH
WEAKENS AND HIGH PRESSURE RIDGES OVER OUR AREA.

EXTENDED OUTLOOK...VFR CONDITIONS EXPECTED SAT AND SUN. CHANCE OF
SHOWERS/MVFR MON AND TUE AS LOW PRESSURE MOVES ACROSS THE SOUTHEAST.
MVFR/IFR CIGS ON WED.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 3 AM FRIDAY...WEDGE OF HIGH PRESSURE CONTINUES TO PUSH DOWN
INTO THE CAROLINAS...WHILE COASTAL TROUGH REMAINS ALIGNED JUST OFF
THE COAST. A WAVE OF LOW PRESSURE IS DEVELOPING ALONG THE COASTAL
TROUGH...AT THE SAME TIME THAT THE WEDGE HIGH STRENGTHENS...ALBEIT
SLIGHTLY. THIS HAS PRODUCED NE WINDS TODAY OF 15-20 KTS ACROSS THE
WATERS...AND SOME STRENGTHENING OF THESE WINDS IS EXPECTED TONIGHT
THANKS TO A PINCHING GRADIENT. SWAN GUIDANCE THIS AFTN INITIALIZED A
BIT TOO LOW...YET STILL BRINGS 6 FT SEAS INTO AMZ250 AND AMZ252
TONIGHT. IT IS A BIT OF A LOW CONFIDENCE FORECAST...BUT WITH
FORECAST PROFILES SUGGESTING 25-30 KTS OF WIND DEVELOPING JUST OFF
THE SURFACE...BELIEVE WAVE HEIGHTS WILL AMPLIFY TONIGHT...AND HAVE
ISSUED A SMALL CRAFT ADVISORY FOR THE NORTH CAROLINA WATERS. EXPECT
SEAS TO BUILD TO 4-6 FT TONIGHT THERE...WITH A 6-7 SEC NE WAVE
PERIOD PREDOMINANT. THIS SCA IS VALID UNTIL EARLY SATURDAY
AFTERNOON. THE SOUTHERN WATERS REMAIN IN A SCEC FOR CONDITIONS JUST
BELOW SCA THRESHOLDS...WITH THE SAME 6-7 SEC NE WIND WAVE THE
DOMINANT WAVE GROUP.

SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 3 PM FRIDAY...HIGH PRESSURE PRESSING DOWN FROM THE NORTH IN
COMBINATION WITH A WEAKENING STATIONARY FRONT OFFSHORE WILL ALLOW
A NORTHEASTERLY FLOW TO CONTINUE THROUGH THE SHORT TERM. TIGHTEST
GRADIENT AND THUS HIGHEST WINDS AND SEAS WILL BE ON SATURDAY. THE
PERIOD WILL START OUT WITH A SMALL CRAFT ADVISORY IN EFFECT FOR
OUR NC WATERS....WHILE 15 TO 20 KT WINDS AND 3 TO 5 FT SEAS WILL
NECESSITATE THE POSTING OF SMALL CRAFT SHOULD EXERCISE CAUTION
HEADLINES FOR THE REMAINING WATERS. WINDS AND SEAS WILL MODERATE
ON SUNDAY...FROM AROUND 15 KTS EARLY ON TO AROUND 10 KTS
OVERNIGHT. SEAS WILL GRADUALLY SUBSIDE TO 2 TO 3 FT SUNDAY NIGHT.

LONG TERM /MONDAY THROUGH TUESDAY/...
AS OF 3 PM FRIDAY...LOW CONFIDENCE IN WIND DIRECTIONS MONDAY INTO
MONDAY NIGHT AS LOW PRESSURE MOVES ALONG THE GULF COAST WITH THE
COASTAL FRONT MEANDERING ACROSS THE WATERS. FOR NOW EXPECT EAST TO
SOUTHEAST WINDS ALTHOUGH A NORTHERLY COMPONENT CANNOT BE RULED OUT
FOR INTERMITTENT PERIODS. TUESDAY AND WEDNESDAY THE WIND FIELDS
BECOME BETTER DEFINED. A NORTHERLY FLOW WILL DEVELOP AND INCREASE
IN MAGNITUDE TO 10-15 KNOTS. SIGNIFICANT SEAS WILL BE 1-2 FEET
MONDAY INCREASING TO 2-4 FEET LATER TUESDAY AND WEDNESDAY. THE
HIGHER VALUES WILL BE CONFINED TO THE OUTER WATERS.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

SYNOPSIS...REK
NEAR TERM...JDW
SHORT TERM...REK
LONG TERM...SHK
AVIATION...BJR
MARINE...RJD/JDW
Hazardous weather outlook, Sep 26, 4:48 AM EDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
448 AM EDT FRI SEP 26 2014

NCZ087-096-099-105-107-109-110-SCZ017-023-024-032-033-039-053>056-
270900-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-
INLAND BRUNSWICK-COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-
FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-
INLAND GEORGETOWN-COASTAL GEORGETOWN-
448 AM EDT FRI SEP 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-270900-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
448 AM EDT FRI SEP 26 2014

...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT EXERCISE CAUTION.

MARGINAL SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP FRIDAY NIGHT
AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ106-108-270900-
COASTAL PENDER-COASTAL NEW HANOVER-
448 AM EDT FRI SEP 26 2014

...MODERATE RISK OF RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

BJR

Nearby

Small Craft Advisories in North Carolina, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.